# SDR REXA2016031800595

- Difficulty date: March 18, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP FOLDING STEP 832ET, UPPER HINGE IS CORRODED.  REMOVED CORRODED UPPER HINGE FROM PAX DOOR TOP FOLDING STEP 832ET & REPLACED WITH NEW PART IAW SRM 51-41-02.
